MathSciNet Relay Station
MathSciNet bibliographic data
MR1088022 (93e:12004) 12H05 (13P10)
Shackell, John Zero-equivalence in function fields defined by algebraic differential equations. Trans. Amer. Math. Soc. 336 (1993), no. 1, 151–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement